A. Jamea

Search this author in Google Scholar


Articles: 1

Weak solution for fractional $p(x)$-Laplacian problem with Dirichlet-type boundary condition

Abdelali Sabri, Ahmed Jamea, Hamad Talibi Alaoui

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 272-282

In the present paper, we prove the existence and uniqueness result of weak solutions to a class of fractional $p(x)$-Laplacian problem with Dirichlet-type boundary condition, the main tool used here is the varitional method combined with the theory of fractional Sobolev spaces with variable exponent.

Для одного класу задач із дробовим $p(x)$-лапласіаном з граничною умовою типу Дирихле доведено теорему про існування та єдиність слабкого розв'язку. Використовуються варіаційний метод і теорія дробових просторів Соболева змінного порядку.


All Issues